# SDR IPXA2016012698485

- Difficulty date: January 5, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215123555
- Part serial: 0639001
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 2 RT T/R CORE COWL AFT UPPER SKIN CHAFE DAMAGE.  REPAIRED CHAFE DAMAGE IAW EO MD11-7830- 59559-A AND EA 011-7830-01-A6047, REV IR.
